Volume 8, Issue 27 (3-2002)                   RJMS 2002, 8(27): 523-528 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Afshar M. INFANT WITH HYDANTOIN SYNDROME DUE TO PRENATAL PHENOBARBITAL EXPOSURE. RJMS. 2002; 8 (27) :523-528
URL: http://rjms.iums.ac.ir/article-1-396-en.html

Abstract:   (6491 Views)
I ABSTRACT Phenobarbital is a drug of barbiturates class that it’s Anticonvulsant and sedative effects has been caused it’s widely. Usage in nervous system diseases espicially epilepsy. The epileptic pregnant women who taking this drug maybe bear neonates with congenital malformation e.g:hypoplasia or occasionally aplasia of finger - and toenails and distal phalanges, cleft lip, cleft palate and cardiac malformation. Phenytoin is another antiepileptic drugs that teratogenic effects was better known than the phenobarbital as a “Fetal Hydantoin Syndrome”. This report was focused on the infant whose epileptic mother’s consumed phenobarbital during pregnancy. The infant had palatine and labial cleft associated with low set ears, ear deformity, ocular hypertelorism, broad nasal bridge, short neck. Most of this anomallies was seen in Fetal Hydantoin syndrome.
Full-Text [PDF 228 kb]   (2386 Downloads)    
Type of Study: Research | Subject: Neonatology

© 2015 All Rights Reserved | Razi Journal of Medical Sciences

Designed & Developed by : Yektaweb